# SDR SWAA2021071485112

- Difficulty date: June 16, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS400-BS420 RBL23 WL156. ; / [01] REMOVED SIDEWALL SUPPORT ANGLE AT BS420; RBL23; WL156 IAW SRM 51-40-02 REMOVED CORROSION ON SIDEWALL SUPPORT ANGLE L:1'; W:1'; D:0.010';WAS FOUND OUT OF LIMIT DUE MATERIAL LOSS EXCEED 10% OF THICKNESS IAW SRM 53-00-53-1A-2; [02] VERIFIED; [03] FABRICATED LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS400-BS420D RBL23 WL156; FROM EXTRUSION BAC1496-444#7075T62 LOT#1440365-1; IAW SRM 51-40-05-0G-0 AND DWG 143A7500; APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01-0G-0; OK TO PRIME.; [04] VERIFIED FABRICATED LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS400-BS420D RBL23 WL156; FROM EXTRUSION BAC1496-444#7075T62 LOT#1440365-1; IAW SRM 51-40-05-0G-0 AND DWG 143A7500;
